# SDR USAA2014082700004

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N566UW
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 5,594 hours, 2,300 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Dirty
- Location: Aft
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED STRONG ACETONE ODOR NEAR AFT LAVATORIES.  DURING DESCENT TWO FLIGHT ATTENDANTS EXPERIENCED TINGLING & NUMBNESS IN THE ARMS & HANDS AS WELL AS HEADACHE & SINUS ISSUES.  COMPLIED WITH JOB CARD 26L00021001, FOUND SMELL COMING FROM AFT LAVATORY AREA.  SERVICED & CLEANED LAVATORY AS REQUIRED.
